# SDR 05FDEA04022

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 54,701 hours, 34,215 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP OUTBOARD TRACK, FORWARD MOUNT HOLE "D" HAS PITTING IN  INNER BORE.  REMOVED ALL PITTING FROM BORE "D ", FABRICATED AND INSTALL REPAIR BUSHING AND FINAL REAM ID, IAW BOEING OHM 57-40-01 SIGNED BY TIMCO MECH NR 4951 AND QC 280, CARD N00841.
